# SDR SWAA2022082329732

- Difficulty date: July 15, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 39,351 hours, 23,848 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER FRONT SPAR MOVEABLE FAIRING INTERNAL CRACKED @ RIB 6 MKD DOT / [01] REMOVED DAMAGE RIB # 6 ON L/H HORIZONTAL STAB. PER REF. SRM 51-40-02-0G-0;[02] VERIFIED STEP #1;[03] LOCATED AND DRILLED NEW RIB PER REF SRM 51-40-05-0G-0;[04] VERIFIED STEP #3;[05] OK TO INSTALL L/H HORZ; STAB. FRONT SPAR RIB #6;[06] REMOVED AND REPLACED DAMAGE RIB ASSY ON L/H HORIZONTAL STAB. #6 RIB PER REF SRM 51-40-02-0G-0 AND DRAWING # 186A1307;[07] VERIFIED STEP # 6
